# SDR AALA202307142829

- Difficulty date: July 12, 2023
- Submitted: July 14, 2023
- Operation: Air carrier
- Aircraft: N808NN
- Make and model: Boeing 737823
- Aircraft serial: 33206
- Aircraft time: 40,718 hours, 16,972 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Shade
- Part number: 7182791
- Condition: Damaged
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SEAT 17F EXIT ROW WINDOW SHADE DAMAGED. REMOVED AND REPLACED WINDOW SHADE AT SEAT 17F.
